# SDR 2020F00473

- Difficulty date: November 28, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28593
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

QRF TO CBB, ENGINE LT ON TAKEOFF EGT REACHES 953°C DURING 30 SECS APPROXIMATELY.  CORRECTIVE ACTION: AFTER TURNBACK WAS PERFORMED EGT EXCEEDANCE INSPECTION, IAW AMM TASK 72-00-00-216-0602(B).  PERFORMED EGT TRIM BOX THERMOCOUPLE HARNESS AND PROBE SYSTEM TEST.  PERFORMED BOROSCOPE INSPECTION WITHOUT DISCREPANCIES, IAW AMM 71-21-00 AND 72-00-00/601.  DURING ENGINE RUNUP TEST MPA AT 90% N1 AND TAKEOFF POWER CHECK, IAW AMM 71-00-00-725-025 PARAMETERS WITHIN LIMITS.
